# SDR GUU2005F00010

- Difficulty date: March 13, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Elevator
- Part time: 20,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RT CENTER ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED RT CENTER ELEVATOR HINGE BRACKET.  (K)
